The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Manuscripta Mathematica.
( Vol.81 NO.1 / 1993 )
home Willmore Submanifolds of the Mobius Space and a Bernstein-Type Theorem
Pages 203-222
Marco Rigoli, Isabel M. C. Salavessa,
home On Saito-Kurokawa Descent for Congruence Subgroups
Pages 161-182
M. Manickam, B. Ramakrishnan, T. C. Vasudevan,
home Some Loci in Teichmuller Space for Genus Seven Defined by Vanishing Thetanulls
Pages 113-127
Robert D. M. Accola,
home Fractal Relaxed Dirichlet Problems
Pages 41-56
Andrea Braides, Lino Notarantonio,
home Erratum to On continuous dynamics of automorphisms of $C^2$
Pages 223-224
Chiara de Fabritiis,
home On Irrationality Measures of the Values of Gauss Hypergeometric Function
Pages 183-202
Ari Heimonen, Tapani Matala-Aho, Keijo Vaananen,
home Determining Boundary Sets of Bounded Symmetric Domains
Pages 149-159
Jose M. Isidro, Wilhelm Kaup,
home Homological Characterization of Lean Algebras
Pages 141-147
Istvan Agoston, Vlastimil Dlab, Erzsebet Lukacs,
home Bounded Degree of Weakly Algebraic Topological Lie Algebras
Pages 129-139
Bienvenido Cuartero, Jose E. Gale, Angel Rodriguez Palacios, Arkadii M. Slinko,
home Obstructions to the Section Problem in Fibre Bundles
Pages 95-111
Samson Saneblidze,
home The Blow-Up of $p$-Harmonic Maps
Pages 89-94
Martin Fuchs,
home Finitistic Dimensions of Semiprimary Rings
Pages 79-87
Yong Wang,
home Multiplicity Results for an Inhomogeneous Neumann Problem with Critical Exponent
Pages 57-78
Gabriella Tarantello,
home Global Existence of Small Radially Symmetric Solutions to Quadratic Nonlinear Wave Equations in an Exterior Domain
Pages 15-39
Nakao Hayashi,
home A Dirichlet Problem for an $H$-System with Variable $H$
Pages 1-14
Enrique Lami Dozo-Maria Cristina Mariani,